# SDR AALA961139

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49307
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Vlv
- Condition: Stuck Closed
- Location: Tail Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ABQ - FLT 1191 - DFW-SFO - DURING CRUISE TAIL COMPART HIGH TEMP LIGHT ILLUMINATED.  A/C DIVERTED TO ABQ AND LANDED OVERWEIGHT W/O INCIDENT.  CHECKED AIR CONDITIONING DUCT AT ACM AND APU SUPPLY DUCTS WITH NO DEFECTS FOUND.  ACCOMP GROUND ENG RUN AND CHECKED AUGMENTATION VLV AND ENG SUPPLY DUCTS WITH NO DEFECTS FOUND.  CLEANED AND FREED UP OVERHEAT SENSOR, CHECK VLV FOUND STUCK CLOSED.  PRECAUTIONARY PLACARDED LEFT ACM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  A/C REDEPARTED ABQ-SFO, SUBSEQUENTLY AT DFW, ACCOMP GROUND CHECK OF BOTH PACK AND HIGH TEMP SYSTEM W/NO DEFECTS FOUND.  SYSTEMS GROUND CHECKED NORM OP AND PLACARD REMOVED.  (M)
